MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOSCOPIC FORCEPS, BIOPSY, LAPAROSCOPE, RIGID; CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG ENDOSCOPIC FORCEPS, BIOPSY, LAPAROSCOPE, RIGID; CLICKLINE FORCEPS INSERT
Model Number 33310CC
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.Internal karl storz reference number: (b)(4).
 
Event or Problem Description
It was reported that the tip of a laparoscopic instrument insert dropped during use in a live patient case.Broken tip was immediately recovered and removed from the cavity; faulty instrument was put aside and replaced with another laparoscopic instrument.
 
Additional Manufacturer Narrative
Result of investigation: since we had no product (33310c) and no serial number to examine, we could not carry out a thorough investigation.Based on our examination of other cases with the same or similar cause of failure as described by the customer, we assume that the customer used the product improperly.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOSCOPIC FORCEPS, BIOPSY, LAPAROSCOPE, RIGID
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20599439
Report Number9610617-2024-00431
Device Sequence Number8803981
Product Code GCJ
UDI-Device Identifier04048551134108
UDI-Public04048551134108
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310CC
Device Catalogue Number33310CC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown